User Reviews for Omnicef
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Omnicef.
Reviews for Omnicef to treat Sinusitis
"I have been on this for 5 days, sort of working, still have the headache though. I haven't really had any side affects yet. But I was given a 21 day dosage for (2) 300mg capsules. I have had 4 sinus infections since January. Hope it helps get rid of the headache. It has helped with the drainage and coughing though."
Bootscasper April 25, 2016
|4 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Fantastic at clearing the sinus infection. I'm on day 4 and it's almost completely gone. The first two days were miraculous. But then. Starting day 3 ... My stomach and intestines are rumbling almost constantly and I'm "pooping" brown water 5+ times a day. I'm also utterly exhausted and weak, making it virtually impossible to actually do anything. If this gets much worse, I'm going to have to stop using this before the 10-day course runs out."
t.i.g November 2, 2013
|43 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"300mg 2 x day for 7 days prescribed for Sinusitis. I think I may have felt like I was getting slightly better the 2nd and 3rd day but after that it went back to the same as before. No adverse side effects, just didn't seem to work."
Anonymous March 25, 2011
|32 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have taken many, many times for my chronic sinus infections and it seems to be the only thing that ever gets rid of the infection. I do get stomach aches from it, and nausea but it does what it's supposed to."
EmmiB-G August 5, 2010
|37 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Omnicef was effective in treating my daughter's sinusitis. However, she broke out in hives a day after finishing the medication. Although it is not certain the medicine caused her hives, it is very ironic that they broke out within 24 hours of finishing the antibiotic."
jhharman1 April 10, 2009
|35 users found this comment helpful. Did you? Yes No||Report as inappropriate|
More about Omnicef (cefdinir)
- Other brands: Omnicef Omni-Pac